# SDR CA150708008

- Difficulty date: July 6, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 34,202 hours
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 951F04
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) CREW PERFORMED A MISSED APPROACH DUE TO A GEAR ISSUE. THE CREW CANCELLED IFR AND COMPLETED ONE VFR CIRCUIT TO TROUBLE SHOOT THE GEAR ISSUE.   AFTER TROUBLE SHOOTING WAS CARRIED OUT BY THE CREW IT WAS DETERMINED THAT A BURNT OUT BULB WAS AT FAULT. THE CREW REPLACED THE BULB AND THE LANDING GEAR SYSTEM WAS CYCLED WITH ACCEPTABLE RESULTS. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. NO IMPACT ON OPERATIONS.
